# SDR ASAA1251194

- Difficulty date: March 4, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 21,293 hours, 6,618 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 4615
- Condition: Inoperative
- Location: Refuel Station
- Part time: 21,325 hours, 6,627 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFUEL STATION CENTER TANK GAUGE WILL NOT TEST.  VERIFIED FAULT.  REMOVED REFUEL PANEL ACCOMP.  GVI OF WIRE BUNDLE NO DEFECTS NOTED.  REPLACED CENTER REFUEL IND WITH SERVICABLE ONE.  RE-INSTALLED REFUEL PANEL.  ACCOMP INSTALLED TEST OF REFUEL PNL TEST PASS REF M/M 28 41 61 400 801.
